Doxycycline vomiting

Common Questions and Answers about Doxycycline vomiting

doryx

if doxycycline caused vomiting an hour after taking it, is it still in my system?
doxycycline is what they treat you with for lyme right? Odd thing but my gyno called me in that medicine for a common thing probaly yeast infection... i just talked to the recpetionist not the actual doctor because it was very minor she said. But anywho should i take it? Obviously i should but should i take it when im a positive for lyme but have no LLMD yet and my ID just got back to work today so shes catching up with everyhting and havent looked at my results yet.
Since there was not much time for testing and treatment I was given doxycycline 2 times a day for 10 days and 1 dose of cefaxime (400mg) since this would cure most STDs. After taking the doxycycline for about a day I was starting to feel a bit sick, not that much, but a mild illness and nausea. After one more day I noticed that my skin was reacting, it felt almost exactly like a sunburn.
Hello, A complete medical evaluation may be necessary for appropriate diagnosis and management of your condition. The common side effects of doxycycline are vomiting, nausea, stomach upset, diarrhea, sun sensitivity etc. Frequent urination is not commonly reported with doxycycline.If the symptoms are severe or persistent you will need evaluation for urine infection. Consult your attending doctor since he knows your medical records. Best luck and regards!
can taking Doxycycline hyclate and Metronidazole with my birthcontrol cause me to miss my period?
I have had acne for over ten years and have tried multiple prescription and OTC treatments over that time. Two weeks ago I started taking doxycycline 100mg, topical erythromycin + benzoyl peroxide & Yaz. I am concerned about possible side effects of the doxycycline. I seemed to tolerate it well the first week but am now having nausea and vomiting when taking it on an empty stomach as prescribed and am experiencing body aches, especially back pain.
Can we just give him the doxycycline 100mg once a day instead because the medication may cause nausea/vomiting. Also after 3 weeks medication, how do you he is treated ? Any advice !
Is it OK if I have a few beers while I'm taking Doxycycline 100mg twice a day? I'm not getting wasted or anything, I just want to have a few with the guys this Friday. I had ehrlichiosis and am on day #6 of antibiotics...
I am taking doxycycline (antibiotic) , would chest pains be a side effect ?
com/doxycycline/doxycycline-p3.html Common Doxycycline Side Effects Doxycycline has been studied extensively in clinical trials, with thousands of people worldwide having been evaluated. In these studies, side effects are always documented. The most common side effects of doxycycline include but are not limited to: Nausea Diarrhea Indigestion and heartburn Vomiting Skin reaction to sunlight (photosensitivity) Loss of appetite.
I think my GP prescribed me an antibiotic that might cause liver damage. (Doxycycline) Last Thurs I developed a huge boil on my chin, it was clearly infected and grew huge in just 2 days, so I went to the GP (who knows I'm on tx), and she prescribed Doxycycline (100mg 2 times a day for 7 days). I've been taking them at a different time than my Riba, which is a good thing because I just puked my guts out.
I'm taking doxycycline to help with my acne and I also know that birth control can help too. If I take these at the same time will it be dangerous?
We were aware that it was dilated beofre the procedure. I have recieved to relief from this either. My vomiting is very strange i will have a food that i can eat, and will be able to eat it for a couple of weeks and than out of no where my stomach will reject it and i will be unable to keep it down. With in the last few months by body has also begun to work on a time schedule. I will be able to eat the food i can eat only between the hours of 11am and 5pm.
Tags: doxycycline, antibiotic, antibiotics, Chest Pain, Chest pains, Medicine I am taking doxycycline (antibiotic) , would chest pains be a side effect ?
My 13-year-old daughter has just been placed on Doxycycline by a Dermatologist. She is displaying puffy eyes and tightness in her chest or possibly throat, she cannot localize it exactly. She has known allergies to Amoxicillin and Sulfa, can these be related.
Doxycycline is a great drug. The usual side effects are gastrointestinal (vomiting and diarrhea). Since your dog is only a year old, her chance of having had a prior undetected bout of Lyme disease is pretty low. Therefore, the doxycycline hopefully should be curative.
Hello, A complete medical evaluation may be necessary for appropriate diagnosis and management of your condition. The common side effects of doxycycline are vomiting, nausea, stomach upset, diarrhea, sun sensitivity etc. Frequent urination is not commonly reported with doxycycline.If the symptoms are severe or persistent you will need evaluation for urine infection. Consult your attending doctor since he knows your medical records. Best luck and regards!
I seems to have begun 5 days after taking doxycycline. Can someone please comment on the next logical approach I should take? Thank You.
I feel better when I pass the gas by burping etc. There is not blood in the stool, no vomiting, no fever. I took doxycycline two months ago and have felt this way ever since. Some days are better than others. I feel better if I eat and when hungry-feel a gnawing at the pit of my stomach.
He's been to 3 different vets and they give us the same medication - Doxycycline. We know it's time for a refill on the Doxycycline when he starts a coughing jag through his upper palate. Do you know what is wrong with him? Behaviorally, he is a nervous cat. It takes a bit work (sometimes weeks) to get him into his carrier to get to the vets. Otherwise, he loves to be scratched and his tummy rubbed. He has let me pick him up about 5 times since he's been with us (5 years).
I was prescribed doxycycline hyclate for some very uncomfortable perioral dermatitis, 100 mg once daily, and after about 8 days on the stuff I was nauseous all the time---never got to the vomiting stage, but was so uncomfortable I had to stop. (Years ago I was put on tetracycline for something completely unrelated and after about a week on that, I was puking and I stopped.
Welcome to the forum. Thanks for your question. Gastrointestinal side effects (nausea, vomiting, stomach cramps, diarrhea) are quite common following azithromycin (Zithromax). However, the drug still remains completely effective against chlamydia, unless there is vomiting immediately after taking it (within 30 minutes). Any longer than that, and enough drug is absored into the system to cure chlamydia.
Please refill the Carafate Prescription and use the entire time that he must be on prednisone and doxycycline. I would also ask the vet for an anti-emetic (anti-nausea) medication such as Reglan or Cerenia, and I would add Pepcid (at a human dose) to the protocol. Please give the Pepcid at least one hour away from the Carafate. Auto-immune anemias take months to correct but most of them do result in normal blood values. Patience is important. Other possibilites include 1.
I think it is fluid retention. My stomach is bloated also. I am also on doxycycline and dexamethosone. Is the fluid retention normal, esp the abdominal bloating? I also had nausea and vomiting this morning, but not sure if that is related to starting the follistim or due to not eating before taking the steroid and antibiotic. Anyone care to share the effects the meds had on them? Guess I am just looking for reassurance that this is normal.
I am taking doxycycline and have been suffering with the worst stomach pain. Any suggestions on what to eat or drink During the day or at night after I've taken the meds to reduce this pain? I'm only on my 3rd dose...I have 25 more pills to go....please advise.
the doctor had to push in double the dye till it reached the peritoneal cavity.I started doxycycline directly after the test.At night I had feeling of distention along with severe muscle spasms all over my abdomen espically under my ribs.The following day I had vomiting with fever of 38.2 c.It subsided the same day with antibiotics & antipyretics.Do think it could be peritoneal irritation from the dye?
I recently took doxycycline hcl 100mg for 7days twice a day. A week after I was done with treatment I had the worst heartburn and abdominal pain in my life. The pain so strong that it woke my up in the middle of the night. The pain has been in my upper abdomen around where my ribs begin to join, and I had also some lower abdominal pain. Weirdly enough the onset took place after having a calzone and pizza.
Is there any way of completly eradicating Lyme Disease or is this something a person will always have? I was just wondering, I have been put on Doxycycline 100 mg twice a day. I have been suffering from this for the 13 months and probably longer. The symptoms presented with Neurological problems after taking antibiotics last January for a sinus infection. I see that can be quite common, for the dormant symptoms to become visible after use of antibiotics.
This is day 9 of having flu like symptoms - during this time I have had severe headache, fever, dizziness, body aches everywhere, vomiting, diarrhea, night sweats, chills, weakness. The Dr. said it is the Crud and gave me a shot of concentrated Ibuprofen and Promethazine 25 mg to treat the symptoms. They did nothing to help. Aspirin would bring my temperature down form 104 to 102. On Day 7 I began to get better with a temperature of only 101 and less headache.
MedHelp Health Answers